# SDR F3LA2023062600084

- Difficulty date: June 12, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N312FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07768
- Aircraft time: 18,530 hours, 8,126 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: D5247000501200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001244979-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  FOUND CORROSION ON 312AR DOOR-ACCESS AND SKIN-OUTER REMOVAL OF CORROSION IS REQ AS PER SRM 51-73-00 AND 51-74-00 REV. 36
CORRECTIVE ACTION: CORROSION HAS BEEN REMOVED AS PER A320 SRM 51-74-00 REV. 36 NO ADL FOUND IN SRM, REPLACEMENT IS REQ AS PER A320 NEO SRM 52-41-23 REV. 36 MX ACTION IS ACCEPTABLE./END/
